Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 497846, 6 pages
http://dx.doi.org/10.1155/2014/497846
Research Article

Existence Results for Strong Mixed Vector Equilibrium Problem for Multivalued Mappings

1Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Selangor, Malaysia
2Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 5 May 2014; Accepted 14 May 2014; Published 27 May 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Adem Kılıçman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a strong mixed vector equilibrium problem in topological vector spaces. Using generalized Fan-Browder fixed point theorem (Takahashi 1976) and generalized pseudomonotonicity for multivalued mappings, we provide some existence results for strong mixed vector equilibrium problem without using KKM-Fan theorem. The results in this paper generalize, improve, extend, and unify some existence results in the literature. Some special cases are discussed and an example is constructed.